| Model Number |
030459 |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, three reload had staple line incomplete, and two of the reload had staple line did not hold or opened up, the surgical time was extended.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant medical products: 030459, 030459 endo gia r/or 60 4.8mm (lot#:t2f063x), egia60axt, egia60axt egia60 artic extra thicksulu (lot#:n4e1725y), egiaustnd, egiaustnd endogia ultra univ std stap (lot#:p4c0962).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an esophageal cancer procedure, three reloads had staple line incomplete, and two of the reloads had staple line did not hold or opened up.The surgical time was extended.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.